Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does taking primolut lead to galactorrehea ?

Me took 3 cycle 3 months primolut n to regularise my periods And as per doctor advise hav stopped the medicine after 2 weeks i got galactorrhea Could you please kindly advise whether primoute n is the cause of galactorrehea Me took 3 cycle (3 months) primolut-n to regularise my periods. And as per doctor advise, hav stopped the medicine. after 2 weeks, i got galactorrhea. Could you please kindly advise whether primoute-n is the cause of galactorrehea.?
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
No primolut N does not cause galactorrhoea ;the cause for it is something else so better consult a Gynaec who will examine you and advise investigation to find out the cause for galactorrhoea & treat you accordingly.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor